# SDR DALA2018051403252

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 67,947 hours, 49,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK ON RT WING AT STA XFS 63.540. REMOVED EXISTING FASTENERS AND STOP DRILLED AT EACH END OF CRACK PER MD88 SRM 57-06B FIG 33 (SHEET 2) NDT INSP OF STOP DRILLED CRACK ENDS PER SRM 57-06B 27D (1)(B) NO CRACKING BEYOND STOP DRILLED HOLES INDICTED. FABRICATED REPAIR DOUBLER FROM .063 7075-0 DOUBLER HEAT TREATED ON SHOP ORDER OF8385 INSTALLED DOUBLER PER SRM 57-06B.
